# SDR MWEA95535

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Condition: Fell Off
- Location: Pax Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FORWARD ENTRANCE DOOR SLIDE COVER FELL OFF.  RESECURED DOOR SLIDE COVER.
